MAUDE Adverse Event Report: ARROW INTERNATIONAL, INC. PERCUTANEOUS SHEATH / INTRODUCER KIT W/ INTEFRAL HEMOSTASIS VALE / SIDE PORT FOR; INTRODUCER, CATHETER

ARROW INTERNATIONAL, INC. PERCUTANEOUS SHEATH / INTRODUCER KIT W/ INTEFRAL HEMOSTASIS VALE / SIDE PORT FOR; INTRODUCER, CATHETER
Model Number AK-09903-CDC
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Anesthesiologist used steeper angle and got good blood flow in the ij.Wire threaded easily.Ultrasound showing wire in ij.Then crna threaded the cordis over the wire with slight resistance.Upon trying to remove the wire from the introducer, the wire was unraveling.There was little resistance but it kept unraveling as it was pulled out.Since the wire unraveled there was concern that a part of the wire could still be intravascular.Ultrasound was used to look at the vessel.No district signs of the wire but there was something flapping in the vessel which may be a vascular injury.No hematoma in the neck and vessel looks overall intact.Discussed case with cv surgeon and ir.Decision made to do a ct of the chest and neck, introducer was sutured in place, ct revealed retained guidewire and decision made for ir procedure to remove wire.Fda safety report id# (b)(4).

Brand Name
PERCUTANEOUS SHEATH / INTRODUCER KIT W/ INTEFRAL HEMOSTASIS VALE / SIDE PORT FOR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL, INC.
MDR Report Key8735248
Report NumberMW5087615
Device Sequence Number1680593
Product Code DYB
UDI-Device Identifier10801902117417
UDI-Public(01)10801902117417
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Voluntary
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAK-09903-CDC
Device Catalogue NumberAK-09903-CDC
Device Lot Number13F19A0303
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;